Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dating someone on meds-both positive-I get side effects?
Aug 21, 2002

I've been dating someone for six months, we are both positive and he just started taking meds. My T-cell count is high so I've decided to hold off on meds. We have had oral sex twice since he started his meds and a couple of days after each occurrence I've developed a nasty rash on my forehead that takes a week to go away. Is it possible that I'm getting a reaction from him being on meds through sweat or touch because this has never happened before? I did get this same rash once before while taking Ambien, haven't taken it since but he is also taking this to help him sleep. I can't figure out what else could be causing this rash. Thanks!

Response from Dr. Henry

Interesting situation. I have never heard of that happening but I am still learning. Anyone out there is cyberspace have a reference for that type of reaction? KH



Previous
Yellowing Skin from Atazanavir
Next
Shortness of breath

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement